# SDR FDEA202403230356

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 93,370 hours, 22,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: AJC70127
- Condition: Cracked
- Location: Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE - ACCESS FROM AFT ACCESSORYCOMPARTMENT & APU COMPARTMENT, RIGHT   HAND SIDE OF THE LOWER TORQUE BOX UPPER PANEL AREA FOUND CRACKED APPROXIMATELY   3.5". EMPENNAGE: ACCESS FROM AFT ACCESSORY COMPARTMENT AND APU COMPARTMENT RIGHT   HAND SIDE OF LOWER TORQUE BOX UPPER PANEL AREA REPAIR CARRIED OUT AS PER FEDEX   DRAWING SR10-53-013.REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
